MathSciNet Relay Station
MathSciNet bibliographic data
MR698 (1,116a) 33.0X
Pasternack, Simon A generalization of the polynomial $F\sb n(x)$. Philos. Mag. 28, (1939). 209–226.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement